Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 313, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 15, 2011, 4:19 AM CDT for Perry County, Indiana; Breckinridge County, Meade County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 4:19 AM CDT (09:19 UTC)
- Expired
- Jun 15, 2011, 4:45 AM CDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Perry County, IN, Breckinridge County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 49 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -536 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
747
WUUS53 KLMK 150919
SVRLMK
INC123-KYC027-163-150945-
/O.NEW.KLMK.SV.W.0313.110615T0919Z-110615T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 AM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHWESTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
CENTRAL PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 445 AM CDT/545 AM EDT/
* AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GERALD...MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
CHENAULTT AND AMMONS...
MANNING CROSSING AND MOOLEYVILLE...
RHODELIA AND CONCORDIA...
FRYMIRE AND ANDYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3805 8667 3812 8643 3811 8640 3813 8639
3813 8637 3794 8636 3792 8667
TIME...MOT...LOC 0919Z 265DEG 20KT 3798 8658
WIND...HAIL 60MPH 1.00IN
$$
JSD2 follow-up statements
345
WWUS53 KLMK 150938
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 AM CDT WED JUN 15 2011
INC123-KYC027-163-150945-
/O.CON.KLMK.SV.W.0313.000000T0000Z-110615T0945Z/
PERRY IN-MEADE KY-BRECKINRIDGE KY-
438 AM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM
CDT/545 AM EDT/ FOR NORTHERN BRECKINRIDGE...NORTHWESTERN MEADE AND
EASTERN PERRY COUNTIES...
AT 433 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MANNING CROSSING...MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
FRYMIRE AND ANDYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3809 8654 3812 8643 3811 8640 3813 8639
3813 8637 3794 8636 3793 8653 3809 8655
TIME...MOT...LOC 0938Z 265DEG 20KT 3799 8645
WIND...HAIL 60MPH 1.00IN
$$
JSD758
WWUS53 KLMK 150944
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
444 AM CDT WED JUN 15 2011
INC123-KYC027-163-150955-
/O.EXP.KLMK.SV.W.0313.000000T0000Z-110615T0945Z/
PERRY IN-MEADE KY-BRECKINRIDGE KY-
444 AM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BRECKINRIDGE...
NORTHWESTERN MEADE AND EASTERN PERRY COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3809 8654 3812 8643 3811 8640 3813 8639
3813 8637 3794 8636 3793 8653 3809 8655
TIME...MOT...LOC 0945Z 265DEG 20KT 3799 8640
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:23 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 15, 2:23 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 323 AM EDT WED JUN 15 2011 .SHORT TERM (TODAY AND TONIGHT)... A BUSY SHORT TERM FORECAST PERIOD WITH 2 GOOD CHANGES OF CONVECTION ON THE WAY. FIRST OF ALL WE HAVE AN MCS OVER ILLINOIS/IOWA/NORTHERN MISSOURI THIS MORNING AT THE BASE OF A POTENT MID LEVEL TROUGH AND NOSE OF A GOOD LLJ. FARTHER SOUTH OVER SOUTHERN MISSOURI ANOTHER MCS IS ON THE RISE JUST AHEAD OF A COLD FRONT STEMMING FROM AN IOWA SFC LOW PRESSURE. THIS SOUTHERN MCS HAS STRENGTHENED THIS MORNING AND CONTINUES TO DEVELOP NORTHWARD. THE SPACE IN BETWEEN THE 2 MCS/S IS EXPECTED TO FILL IN OVER THE NEXT FEW HOURS CREATING A BROKEN LINE OF CONVECTION. THIS CONVECTION WILL MOVE EAST INTO SOUTHWEST INDIANA AND WEST CENTRAL KY BY AROUND 10 TO 12Z THIS MORNING. BECAUSE WE LIE NORTH OF A WARM FRONT WHICH WAS OVER SE MISSOURI AND WESTERN TENNESSEE AS OF 7Z...CONVECTION IS EXPECTED TO BE ELEVATED AS IT MAKES IT/S WAY EAST ACROSS OUR REGION DURING THE MORNING HOURS. MOST AREAS SHOULD SEE A GOOD QUARTER TO A HALF INCH OF RAIN WITH MAYBE SOME SMALL HAIL POSSIBLE IN THE STRONGEST STORMS. THEN THE 12Z SPC WRF AND THE 0Z NAM/GFS HINT AT A BREAK IN CONVECTION OR A DECREASE IN COVERAGE OF CONVECTION FOR THE EARLY AFTERNOON HOURS. DURING THIS TIME PERIOD...THE ATMOSPHERE WILL HAVE TIME TO RE-ENERGIZE AND BECOME MUCH MORE UNSTABLE AS WE ENTER THE WARM SECTOR OF THIS WEATHER SYSTEM. HOWEVER...INSTABILITY MAY BE LIMITED TO HOW LONG MORNING RAINS AND CLOUDS STICK AROUND. NEVERTHELESS...IF WE DO DE-STABILIZE WELL...OUR WESTERN COUNTIES WOULD HAVE THE MOST INSTABILITY DUE TO THE LONGER RECOVERY TIME AND CONVECTION MAY RE-FIRE THERE AHEAD OF THE APPROACHING COLD FRONT BY MID TO LATE AFTERNOON. LEFT OVER BOUNDARIES FROM THIS MORNING/S CONVECTION MAY ALSO HELP FOCUS NEW AFTERNOON STORMS. SHOULD THESE STORMS MATERIALIZE...BULK SHEER PARAMETERS INDICATE THAT THEY COULD BE SUPERCELLULAR IN NATURE (0-6 KM BS 45-60 KTS AND 0-1 KM BS 20-25 KTS). MOSTLY UNIDIRECTIONAL LL WINDS DEPICTED BY HODOGRAPHS WOULD SUGGEST THE POSSIBILITY OF SPLITTING SUPERCELLS. ALSO A GOOD CORRIDOR OF 200 TO 250 HELICITY DEVELOPS OVER CENTRAL AND EASTERN KY DURING THE LATE AFTERNOON/EARLY EVENING HOURS. THESE FACTORS COULD LEAD TO A TORNADO OR TWO. CAPE VALUES ARE EXPECTED TO BE IN THE 2500 TO 3500 RANGE THIS AFTERNOON SHOULD THE ATMOSPHERE RECOVER FULLY...SO LARGE HAIL WILL BE ANOTHER THREAT. AS STORMS TRANSITION TO MORE SHORT LINE SEGMENTS AND WITH STEEP LL LAPSE RATES...DAMAGING WINDS WILL BE A CONCERN AS WELL. THE BEST TIME FOR SEVERE WEATHER TODAY WILL BE MID AFTERNOON THROUGH THIS EVENING SO KEEP ABREAST OF DEVELOPING WEATHER DURING THIS TIME FRAME. AND AGAIN...THE STRENGTH OF THE STORMS WILL REMAIN CONDITIONAL ON ATMOSPHERE RECOVERY AFTER THIS MORNING/S CONVECTION. AS FOR TEMPS...WE/LL BE IN THE WARM SECTOR TODAY SO DESPITE CLOUDS AND RAIN...BELIEVE HIGHS SHOULD REACH THE LOW TO MID 80S. TONIGHT LOWS SHOULD HOLD IN THE LOW TO MID 60S. .LONG TERM (THURSDAY - TUESDAY)... THURSDAY THROUGH SUNDAY... A LOW AMPLITUDE AND SLOWLY PROGRESSIVE FLOW ACROSS THE CONUS AT 500MB IS EXPECTED THURSDAY THROUGH FRIDAY SOUTH OF A SERIES OF UPPER DISTURBANCES ACROSS SOUTHERN CANADA AND THE NORTHERN STATES. DRIER AIR WILL ARRIVE FROM THE WEST BY EARLY THURSDAY BEHIND AN OCCLUDED FRONT EXITING THE COMMONWEALTH. EXPECT MOSTLY SUNNY SKIES THURSDAY WITH DEWPOINTS FALLING INTO THE UPPER 50S BY LATE THURSDAY AFTERNOON. WITH WEST WINDS AND PLENTY OF SUN...TEMPERATURES THURSDAY WILL ACTUALLY WARM SLIGHTLY COMPARED TO WEDNESDAY'S HIGHS...REACHING THE MID TO UPPER 80S. A BROAD BUT NOT ESPECIALLY DEEP TROUGH WILL DOMINATE THE CENTRAL ROCKIES FRIDAY AND SATURDAY. THIS FEATURE WILL SLOWLY WORK ITS WAY TOWARDS THE NORTHERN PLAINS BY LATE SUNDAY. A GENERAL WARMING TREND WILL BEGIN FRIDAY ACROSS THE LOWER OHIO VALLEY AND BY SUNDAY...HOT AND HUMID WEATHER SIMILAR TO WHAT WE EXPERIENCED EARLY THIS MONTH IS LIKELY. BY LATE IN THE WEEKEND SOUTHWEST FLOW...BOTH ALOFT AND AT THE SURFACE WILL MOVE AS FAR NORTH AS THE SOUTHERN GREAT LAKES. WE DO HAVE SOME OPPORTUNITIES FOR PRECIPITATION FRIDAY AND SATURDAY. SEVERAL WEAK DISTURBANCES ARE FORECAST TO CREST A FLAT RIDGE EXPECTED TO BE CENTERED OVER KANSAS. IN ADDITION...A WARM FRONT WILL SLOWLY MOVE NORTHEASTWARD ACROSS THE LOWER OHIO VALLEY DURING THE EARLY PORTION OF THE WEEKEND. THE NAM IS THE SLOWEST WITH THE POSITIONING OF THIS WARM FRONT AND DOES NOT MOVE IT NORTHEAST OF THE BLUEGRASS REGION UNTIL SATURDAY AFTERNOON. IT IS POSSIBLE THAT CONVECTION COULD ARRIVE AS EARLY AS FRIDAY MORNING AS BOTH THE GFS AND THE NAM FORECAST A NOCTURNAL CONVECTION SYSTEM TO CROSS CENTRAL MISSOURI AND SOUTHERN ILLINOIS DURING THE PRE-DAWN HOURS FRIDAY. DEWPOINTS WILL INCREASE MARKEDLY BE FRIDAY AFTERNOON...SO THE NIGHT TIME HOURS EARLY SATURDAY THROUGH EARLY MONDAY WILL FEEL MUGGY. HIGHS WILL EXCEED 90 CERTAINLY BY SUNDAY AND POSSIBLY ON SATURDAY. MONDAY AND TUESDAY... BY MONDAY...500MB RIDGING WILL HAVE STRENGTHENED OVER THE TENNESSEE VALLEY. THE STORM TRACK IS EXPECTED TO HAVE SHIFTED TO OUR NORTHWEST...EXTENDING FROM THE LOWER MISSOURI VALLEY THROUGH THE WESTERN GREAT LAKES. HOT HUMID WEATHER WITH LIGHT WINDS ARE LIKELY FOR THE FIRST PORTION OF THE WORK WEEK WITH LITTLE OPPORTUNITY FOR CONVECTION. && .AVIATION (06Z TAF ISSUANCE)... FIRST TAF CONCERN FOR THIS MORNING WILL BE LIGHT BR AT BWG. SUSPECT WITH THE LOWER 60S DEWPOINTS AND ONLY SCATTERED HIGH CLOUDS FOR THE NEXT 4 TO 5 HOURS...5 TO 6SM BR WILL BE LIKELY AT BWG. THE NEXT TAF CONCERN WILL BE THE MCS OVER IOWA/ILLINOIS/MISSOURI AS OF 5Z. THE LATEST HRRR IS DOING WELL WITH IT/S CURRENT POSITION AND HAS IT FILLING IN TO THE SOUTH MEETING WITH ANOTHER MCS OVER SOUTHERN MISSOURI. THIS LINE OF CONVECTION IS EXPECTED TO MOVE INTO OUR FORECAST AREA AHEAD OF AN APPROACHING WARM FRONT BY AROUND SUNRISE OR SHORTLY AFTER. HAVE ADJUSTED THE TIMING ON T-STORMS INTO THE TAF SITES SLIGHTLY FROM THE 0Z ISSUANCE. THEN THE 12Z SPC WRF HINTS AT A BREAK IN PRECIP FOR LATE MORNING/EARLY AFTERNOON WHICH SEEMS REASONABLE GIVEN THE NEED FOR THE ATMOSPHERE TO RECOVER BEFORE ANOTHER ROUND OF STORMS FIRES. THEREFORE ONLY LEFT CB/S IN THE TAFS FOR THIS TIME PERIOD. THE ATMOSPHERE SHOULD BE ABLE TO RECOVER GIVEN ENOUGH BREAKS IN THE CLOUD COVER BY LATE AFTERNOON/EARLY EVENING. MOST MODELS INDICATE THAT WE SHOULD BE IN THE WARM SECTOR BY THEN WITH STORMS FIRING AHEAD OF AN APPROACHING COLD FRONT. STORMS SHOULD AFFECT THE TAF SITE THROUGH THE EVENING...DECLINING AFTER MIDNIGHT. THESE AFTERNOON/EVENING STORMS COULD BE STRONG TO SEVERE IN NATURE DEPENDING ON HOW MUCH DESTABILIZATION IS EXPERIENCED AFTER THE FIRST ROUND OF STORMS THIS MORNING. AS FOR WINDS...THE TAF SITES SHOULD STAY LIGHT ESE DURING THE MORNING HOURS. THEN SHIFT TO THE SOUTH THIS AFTERNOON PICKING UP SPEED INTO THE 10 TO 12 KT RANGE WITH A FEW HIGHER GUSTS POSSIBLE. AFTER THE COLD FRONTAL PASSAGE DURING THE MID TO LATE EVENING HOURS...WINDS SHOULD SHIFT TO THE WEST. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........AMS LONG TERM.........JSD AVIATION..........AMS
Hazardous weather outlook, Jun 15, 2:51 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 351 AM EDT WED JUN 15 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-160800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 351 AM EDT WED JUN 15 2011 /251 AM CDT WED JUN 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS...SOME OF WHICH COULD BECOME STRONG...WILL MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH THE MORNING HOURS TODAY. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAINFALL...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING. THERE IS POTENTIAL FOR STRONG TO SEVERE STORMS TO DEVELOP AS EARLY AS MID AFTERNOON AND CONTINUING THROUGH THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO THREAT WILL ALSO EXIST...MAINLY ACROSS CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH THE WEEKEND AS A WARM FRONTAL BOUNDARY SLOWLY MOVES THROUGH THE OUTLOOK AREA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS...AND DANGEROUS LIGHTNING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS AND HAIL TODAY INTO TONIGHT. AMS/JSD
In the hours before
Special weather statement, Jun 15, 3:54 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 AM EDT WED JUN 15 2011
INZ076-083-084-089-150930-
CRAWFORD-DUBOIS-ORANGE-PERRY-
454 AM EDT WED JUN 15 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...
AT 448 AM EDT/348 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JASPER
TO 8 MILES EAST OF SANTA CLAUS...AND MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND HALF INCH HAIL...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JASPER...
DUBOIS AND DUBOIS CROSSROADS...
CRYSTAL AND UNIONTOWN...
CUZCO AND HILLHAM...
NORTON AND FRENCH LICK MUNICIPAL AIRPORT...
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 74 AND 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3856 8655 3811 8641 3813 8647 3811 8647
3809 8644 3804 8678 3810 8679 3811 8681
3813 8682 3816 8682 3819 8680 3820 8690
3844 8699
TIME...MOT...LOC 0854Z 256DEG 27KT 3841 8684 3810 8673
AMSSpecial weather statement, Jun 15, 4:15 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 AM EDT WED JUN 15 2011
INZ089-090-KYZ024-025-151000-
BRECKINRIDGE-HARRISON-MEADE-PERRY-
415 AM CDT WED JUN 15 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS WILL MOVE EAST ACROSS PERRY...WESTERN
MEADE...AND NORTHERN BRECKINRIDGE COUNTIES...
AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15
MILES SOUTHWEST OF ENGLISH TO 9 MILES NORTHWEST OF HARDINSBURG...AND
MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...SMALL PEA OR
DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HARDINSBURG...
STEPHENSPORT AND CHENAULTT...
MYSTIC AND MANNING CROSSING...
FREDONIA AND RHODELIA...
RAYMOND AND CLIFTON MILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3805 8667 3809 8645 3814 8634 3816 8635
3817 8639 3819 8639 3818 8632 3821 8630
3822 8621 3777 8618 3775 8667 3780 8668
3791 8666 3792 8669
TIME...MOT...LOC 0914Z 274DEG 26KT 3814 8655 3783 8657
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:54 AM CDT | Special Weather Statement | LMK | Dubois, Perry | 36 min |
| Jun 15, 4:27 AM CDT | Special Weather Statement | LMK | Crawford, Dubois, Orange, Perry | 33 min |
| Jun 15, 5:00 AM CDT | Special Weather Statement | LMK | Floyd, Harrison, Orange, Washington | 45 min |
| Jun 15, 5:58 AM CDT | Special Weather Statement | LMK | Crawford, Harrison, Orange, Perry, Washington | 32 min |
| Jun 15, 6:32 AM CDT | Special Weather Statement | LMK | Harrison | 28 min |
| Jun 15, 6:04 PM CDT | Special Weather Statement | LMK | Dubois | 26 min |
| Jun 15, 6:09 PM CDT | Severe Thunderstorm Warning | LMK | Dubois | 19 min |
| Jun 15, 6:34 PM CDT | Special Weather Statement | LMK | Perry | 26 min |
| Jun 15, 4:15 AM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 45 min |
| Jun 15, 5:13 AM CDT | Special Weather Statement | LMK | Breckinridge, Grayson, Larue, Ohio | 32 min |
| Jun 15, 6:58 AM CDT | Special Weather Statement | LMK | Bullitt | 32 min |
| Jun 15, 7:01 AM CDT | Special Weather Statement | LMK | Hardin | 29 min |
| Jun 15, 7:21 AM CDT | Special Weather Statement | LMK | Nelson, Washington | 24 min |
| Jun 15, 7:25 AM CDT | Special Weather Statement | LMK | Hardin | 35 min |
| Jun 15, 7:27 AM CDT | Special Weather Statement | LMK | Hart | 33 min |
| Jun 15, 7:37 AM CDT | Special Weather Statement | LMK | Boyle | 23 min |
| Jun 15, 7:50 AM CDT | Special Weather Statement | LMK | Bullitt | 25 min |
| Jun 15, 8:01 AM CDT | Special Weather Statement | LMK | Larue | 14 min |
| Jun 15, 8:20 AM CDT | Special Weather Statement | LMK | Larue | 25 min |
| Jun 15, 8:35 AM CDT | Special Weather Statement | LMK | Hardin | 25 min |
| Jun 15, 8:44 AM CDT | Special Weather Statement | LMK | Adair | 31 min |
| Jun 15, 9:24 AM CDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby, Spencer | 36 min |
| Jun 15, 9:26 AM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 34 min |
| Jun 15, 9:35 AM CDT | Special Weather Statement | LMK | Cumberland, Monroe | 25 min |
| Jun 15, 9:56 AM CDT | Special Weather Statement | LMK | Adair, Casey, Lincoln, Russell | 34 min |
| Jun 15, 10:01 AM CDT | Special Weather Statement | LMK | Clinton | 29 min |
| Jun 15, 10:23 AM CDT | Special Weather Statement | LMK | Boyle, Marion, Washington | 37 min |
| Jun 15, 10:36 AM CDT | Special Weather Statement | LMK | Lincoln | 24 min |
| Jun 15, 10:55 AM CDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Lincoln, Mercer | 35 min |
| Jun 15, 11:04 AM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 26 min |
| Jun 15, 11:36 AM CDT | Special Weather Statement | LMK | Clark, Madison | 24 min |
| Jun 15, 4:17 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| Jun 15, 4:28 PM CDT | Special Weather Statement | LMK | Ohio | 32 min |
| Jun 15, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 32 min |
| Jun 15, 4:44 PM CDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Jun 15, 5:16 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 29 min |
| Jun 15, 5:39 PM CDT | Special Weather Statement | LMK | Edmonson | 36 min |
| Jun 15, 5:44 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 31 min |
| Jun 15, 6:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 26 min |
| Jun 15, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Warren | 30 min |
| Jun 15, 6:42 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 18 min |
| Jun 15, 6:53 PM CDT | Special Weather Statement | LMK | Allen, Warren | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.